数学系
当前位置: 首页 >> 师资队伍 >> 教师一览 >> 数学系 >> 正文

傅士硕

2017/07/19 19:43  点击:[]

基本信息

傅士硕,理学博士,重庆大学百人计划研究员,博士生导师

 

学习经历

2001.92005.7,清华大学,                              理学学士

2005.82011.8,美国宾夕法尼亚州州立大学                理学博士

 

工作经历

2011.92012.8,韩国科学技术院(KAIST),数学系,博士后

2012.9—,重庆大学,数学与统计学院“百人计划”特聘研究员

 

研究方向

计数组合学,q-级数以及整数分拆理论

 

科研项目

国家自然科学基金,主持

中央高校基本科研业务费学部重点项目,主持

教育部留学回国人员科研启动基金,主持

重庆大学“百人计划”科研启动经费

 

代表性科研成果

1.Shane Chern, Shishuo Fuand Dazhao Tang, Some inequalities for k-colored partition functions, arXiv preprint: 1709.06735(2017).

2.Shishuo Fu, Ting Huaand Vincent Vajnovszki, Mahonian STAT on rearrangement class of words,arXiv preprint: 1708.07928(2017).

3.Shishuo Fu and Dazhao Tang, On a generalized crank for k-colored partitions, Journal of Number Theory, accepted (2017).

4.Shishuo FuandJiang Zeng, A unifying combinatorial approach to refined little G\”{o}llnitz and Capparelli’s companion identities, arXiv preprint: 1603.07068(2016).

5.Shishuo Fu, Zhicong Lin andJiang Zeng, Two new unimodal descent polynomials,arXiv preprint: 1507.05184(2015).

6.Shishuo Fu and Dazhao Tang, Multiranks and classical theta functions,International Journal of Number Theory, accepted (2016).

7.Zhicong Lin and Shishuo Fu, On 1212-Avoiding Restricted Growth Functions, The Electronic Journal of Combinatorics, 24(1): P1-53 (2017).

8.Shishuo Fu and Dazhao Tang, Partitions with fixed largest hook length,The Ramanujan Journal (2017), DOI: 10.1007/s11139-016-9868-z.

9.Shishuo Fu and J. A. Sellers, Bijective Proofs of Partition Identities of MacMahon, Andrews, and Subbarao, The Electronic Journal of Combinatorics, 21(2)  P2-41 (2014).

10.Shishuo Fu and J. A. Sellers,Enumeration of the degree sequences of line--Hamiltonian multigraphs, Integers, Vol. 12, A24 (2012).

11.Shishuo Fu, V. Reiner, D. Stanton and N. Thiem, The negative q-binomial, The Electronic Journal of Combinatorics, Vol. 19, P36 (2012).

12.Shishuo Fu, Combinatorial proof of one congruence for the Broken 1-diamond Partition and a generalization, International Journal of Number Theory, Vol. 7, No. 1 (2011): 133-144.

13.Shishuo Fu, A proof of Bressoud's conjecture related to the Rogers-Ramanujan identities, European Journal of Combinatorics, 31 (2010): 2141-2148

 

联系方式

邮箱:fsshuo@cqu.edu.cn

上一条:黄辉斥 下一条:邓 林

关闭

数学与统计学院 College of Mathematics and Statistics
(C)Copyright: College of Mathematics and Statistics All rights reserved
地址:重庆大学虎溪校区B1栋 邮编:401331